# SDR SWAA2018030520207

- Difficulty date: February 11, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 11A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL VAPOR BARRIER CRACKED AT BS 663, INBOARD EDGE.  REPAIRED THE BARRIER IAW SRM AND DWG.
